Alert archive / Virginia / Severe Thunderstorm Warnings in 2003

Severe Thunderstorm Warning 1, NWS Blacksburg, VA

March 13, 2003Pittsylvania County, City of Danville, Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Mar 13, 2003, 6:15 PM EST for Pittsylvania County, City of Danville, Virginia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 13, 2003, 6:15 PM EST (23:15 UTC)
Expired
Mar 13, 2003, 6:45 PM EST
In force
30 min
Issued by
NWS Blacksburg, VA
Area
Counties, with a storm outline in the text

Counties City of Danville, VA, Pittsylvania County, VA

The radar

The Roanoke radar (KFCX), 84 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 13, 2:20 PM ESTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 11.3 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2003-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2003-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1559 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

274 
WUUS51 KRNK 132315
SVRRNK
VAC143-590-132345-

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
614 PM EST THU MAR 13 2003

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DANVILLE IN SOUTH CENTRAL VIRGINIA
  PITTSYLVANIA COUNTY IN SOUTH CENTRAL VIRGINIA

* UNTIL 645 PM EST.

* AT 614 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS FROM 3 MILES NORTHWEST OF MT AIRY TO
  14 MILES WEST OF DANVILLE CITY...MOVING EAST AT 40 MPH.

* SOME LOCATIONS THREATENED THROUGH 645 PM EST INCLUDE
  CHATHAM...
  BLAIRS...
  DANVILLE CITY...

THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING WINDS UP TO 60 MILES
AN HOUR.

<<CALL TO ACTION>>IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE
A STURDY SHELTER.

REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...
DAMAGING WINDS IN EXCESS OF 55 MPH...DEADLY LIGHTNING...AND VERY
HEAVY RAIN.

RELAY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1...8 6 6...2 1 5...4 3 2 4.

LAT...LON 3655 7971 3706 7924 3704 7911 3655 7922

$$

05

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 2:55 PM EST, 3 hours 20 minutes earlier.

Area forecast discussion, Mar 13, 2:55 PM EST, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG, VA
255 PM EST THU MAR 13 2003

JUST SENT A QUICK UPDATE TO REFLECT SVR TSTM WATCH THRU 01Z. TSTMS
NOW MOVING INTO THE WRN ZONES SHOULD CONTINUE TO PUSH INTO THE BLUE
RIDGE AND PIEDMONT LATER THIS AFTN.

REGULAR DISCUSSION FOLLOWS...

SHORT RANGE...

TNT-FRI...

RADAR SHOWING APCHG SHRA/TSRA STARTING TO FILL IN JUST TO OUR WEST
ALONG AXIS OF INSTAB EDGING UP ALONG THE WRN SLOPES PER MSAS. EXPECT
BAND OF PRECIP TO MOVE ACROSS THE FAR WEST SHORTLY BEFORE
WEAKENING...THEN LIKELY REFORMING INTO A NARROW LINE E OF THE RIDGES
WHERE BETTER CAPES RESIDE. THIS GNRLY IN LINE WITH MOST MODEL SOLNS
INDICATING BAND OF UVV/QPF MOVING THRU BETWEEN 20Z-03Z. THUS PLAN TO
MAINTAIN CHCY POPS MAINLY THRU LATE EVENING...WITH BEST COVERAGE
EVENTUALLY SHIFTING OFF TO THE PIEDMONT PRIOR TO SUNSET AHEAD OF THE
FRONT. QUESTIONS FRI WITH AMOUNT OF RESIDUAL CLOUDS AND TEMPS IN
WAKE OF FRONT AS DEEPENING LOW LEVEL NE TRAJ DEVELOPS. GIVEN
STRONGER HIGH TO THE N AND BETTER FLUX OF DRY AIR NOW OFF
GUIDANCE...PLAN TO GO MORE ON THE SUNNY SIDE AFTER SOME EARLY MORN
LOW CLOUDS. MAY BE TOUGH TO SCOUR OUT THE NW NC MOUNTAINS PER
UPSLOPISH FLOW AND DEEP RH JUST S BUT IFFY ATTM. WILL GNRLY FOLLOW
SLGTLY ABOVE MOS TNGT PER MIXING/SLOW CAA EXCEPT SE WVA WHERE COLD
AIR WILL ARRIVE SOONER. BUMPED UP TEMPS FRI 3-5 DEGS WITH SOME SUN.

FRI NIGHT-SAT...SFC HIGH CONTINUES BUILDING DOWN THE EAST COAST WITH
CENTER LOCATED AROUND NJ. LOW PRESSURE OVER THE SRN GLF COASTAL
STATES MEANDERS IN THIS VICINITY...WITH INVERTED TROF REACHING NORTH
INTO MID MS VLY-WRN TN VLY. SOME UPSLOPE DVLPS OVER THE BLUE RIDGE
WITH SOUTHEAST FLOW...COULD SEE SLIGHT CHANCE OF LIGHT RAIN EDGING
CLOSE TO NC/VA BORDER SAT MORNING AFT 12Z. SOUNDINGS DO NOT SHOW
DRIZZLE IN THE LOW LEVELS...BUT COULD SEE SOME ALONG THE RIDGES OF
THE BLUE RIDGE FURTHER NORTHWARD SAT. NOT PLANNING ON GETTING TOO
FANCY WITH WORDING.

LONG RANGE...SUN-THU.

SUN...HI PRESSURE RESIDING OVER THE FA WITH SFC LOW OFF THE
COAST...AND 5H TROF ACROSS THE SOUTHEAST. LOOKS LIKE A LIGHT
RAIN/DRIZZLE SCENARIO...WITH COLDER THAN MOS TEMPS. WILL END PCPN
OVERNIGHT SUNDAY NIGHT EVERYWHERE BUT EXTREME SOUTHEAST. AFTER THIS
UPPER SYSTEM LIFTS OUT SUNDAY NIGHT...THE OTHER EXTENDED RANGE
MODELS ARE IN MORE AGREEMENT AS TO THE EVOLUTION OF THE PATTERN/AND
NEXT SYS AFFECTING US MIDWEEK...THAN THE 00Z/06Z GFS.

SO FOR MONDAY...SFC HIGH SHOULD KEEP US DRY...WITH 5H HGTS WARMING.
SYSTEM IN THE CENTRAL U.S. VERY STRONG LOOKING AND WILL MOVE INTO KS
BY TUESDAY MORNING...WITH WARM FRONT STRETCHING EAST INTO THE TN
VLY. SHOULD SEE AN INCREASE IN CLD COVER TUESDAY...BUT PLAN ON
HOLDING OFF ON PCPN UNTIL TUESDAY NIGHT. WARM FRONT SHOULD BRING
CHANCE OF RAIN TO WRN ZONES THEN...AND SLIGHT CHANCE TO FOOTHILLS.
WARM FRONT STILL SOUTH OF US WED MORNING...THEN SLOWLY MOVES THROUGH
DURING THE AFTN AND OVERNIGHT...PUSHING NORTH OF US THURSDAY
MORNING. WILL HAVE RAIN MOST AREAS WED...WITH SHRA/TSRA MOVING INTO
THE SOUTHWEST DURING THE AFTN....AND GRADUALLY SPREADING CHANCE OF
SHOWERS NORTH OVERNIGHT. WILL KEEP POPS AT CHANCE CAT WITH HIGHEST
WED NIGHT.

.RNK...
NC...NONE.
VA...NONE.
WV...NONE.

JH/WHP
Hazardous weather outlook, Mar 13, 3:42 PM EST, 2 hours 33 minutes before
NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>045-141100-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
342 PM EST THU MAR 13 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WEST VIRGINIA...
WESTERN AND CENTRAL VIRGINIA...AS WELL AS NORTHWEST NORTH CAROLINA.

.DAY ONE...TODAY

A COLD FRONT WILL MOVE THROUGH THE AREA THIS EVENING.  SHOWERS AND
THUNDERSTORMS ARE LIKELY ACROSS THE AREA...MAINLY LATE THIS
AFTERNOON INTO THIS EVENING.  SOME OF THE STORMS MAY CONTAIN
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Mar 13, 3:30 PM EST, 2 hours 45 minutes before
VAZ007-009>014-018>020-WVZ042>045-132200-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
330 PM EST THU MAR 13 2003

...THUNDERSTORMS WITH GUSTY WINDS MOVING INTO THE AREA...

A BROAD BAND OF SHOWERS...WITH SCATTERED EMBEDDED THUNDERSTORMS...IS
MOVING EASTWARD AT AROUND 30 MPH INTO SOUTHEAST WEST VIRGINIA AND
ACROSS SOUTHWEST VIRGINIA. AT 330 PM...THE LEADING EDGE OF THE
SHOWERS AND THUNDERSTORMS EXTENDED FROM QUINWOOD IN WESTERN
GREENBRIER COUNTY...SOUTHWEST TO NEAR HINTON...BLUEFIELD AND
RICHLANDS.  THE STORMS WILL REACH THE TOWNS OF LEWISBURG...
UNION...TAZEWELL AND MARION BY 400 PM...AND THEN CONTINUE EASTWARD TO
AFFECT THE ALLEGHANY HIGHLANDS AND THE NEW RIVER VALLEY AREAS OF
SOUTHWEST VIRGINIA BY 500 PM.

PEOPLE IN THE PATH OF THESE STORMS CAN EXPECT WIND GUSTS TO NEAR 40
MPH...BRIEF DOWNPOURS OF A QUARTER INCH OF RAIN IN 15 MINUTES...AND
POSSIBLY SOME SMALL HAIL.

IF THREATENING WEATHER APPROACHES...SEEK SAFE INDOOR SHELTER UNTIL
THEY PASS. MOTORISTS SHOULD BE PREPARED FOR SUDDEN WIND GUSTS...AND
REDUCTIONS OF VISIBILITY IN THE HEAVY RAIN.

06
Special weather statement, Mar 13, 3:30 PM EST, 2 hours 45 minutes before
VAZ007-009>014-018>020-WVZ042>045-132200-

SPECIAL WEATHER STATEMENT...CORRECTED TO ADD WATCH INFORMATION
NATIONAL WEATHER SERVICE BLACKSBURG VA
330 PM EST THU MAR 13 2003

...THUNDERSTORMS WITH GUSTY WINDS MOVING INTO THE AREA...

A BROAD BAND OF SHOWERS...WITH SCATTERED EMBEDDED THUNDERSTORMS...IS
MOVING EASTWARD AT AROUND 30 MPH INTO SOUTHEAST WEST VIRGINIA AND
ACROSS SOUTHWEST VIRGINIA. AT 330 PM...THE LEADING EDGE OF THE
SHOWERS AND THUNDERSTORMS EXTENDED FROM QUINWOOD IN WESTERN
GREENBRIER COUNTY...SOUTHWEST TO NEAR HINTON...BLUEFIELD AND
RICHLANDS.  THE STORMS WILL REACH THE TOWNS OF LEWISBURG...
UNION...TAZEWELL AND MARION BY 400 PM...AND THEN CONTINUE EASTWARD TO
AFFECT THE ALLEGHANY HIGHLANDS AND THE NEW RIVER VALLEY AREAS OF
SOUTHWEST VIRGINIA BY 500 PM.

PEOPLE IN THE PATH OF THESE STORMS CAN EXPECT WIND GUSTS TO NEAR 40
MPH...BRIEF DOWNPOURS OF A QUARTER INCH OF RAIN IN 15 MINUTES...AND
POSSIBLY SOME SMALL HAIL.

A SEVERE THUINDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM. SOME OF
THE STORMS MAY STRENGTHEN ENOUGH TO PRODUCE DAMAGING WIND GUSTS OR
DIME SIZED HAIL.

IF THREATENING WEATHER APPROACHES...SEEK SAFE INDOOR SHELTER UNTIL
THEY PASS. MOTORISTS SHOULD BE PREPARED FOR SUDDEN WIND GUSTS...AND
REDUCTIONS OF VISIBILITY IN THE HEAVY RAIN.

06
Special weather statement, Mar 13, 4:20 PM EST, 1 hour 55 minutes before
VAZ011>020-022>024-132230-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
420 PM EST THU MAR 13 2003

...THUNDERSTORMS WITH STRONG WINDS MOVING INTO THE AREA...

A BROAD BAND OF SHOWERS...WITH SCATTERED EMBEDDED THUNDERSTORMS...
CONTINUES TO MOVE EASTWARD AT AROUND 30 MPH ACROSS SOUTHWEST
VIRGINIA. AT 4:20 PM...THE LEADING EDGE OF THE SHOWERS AND
THUNDERSTORMS EXTENDED FROM WESTERN BATH COUNTY...SOUTHWEST ACROSS
WESTERN ALLEGHANY COUNTY...ACROSS GILES...AND INTO WYTHE AND GRAYSON
COUNTIES. THE STORMS SHOULD REACH THE TOWNS OF COVINGTON...NEW
CASTLE...BLACKSBURG AND GALAX BY BETWEEN 4:30 AND 4:45 PM...AND THEN
CONTINUE EASTWARD TO AFFECT THE SOUTHERN SHENANDOAH AND ROANOKE
VALLEYS...ALONG WITH EASTERN SECTIONS OF THE NEW RIVER VALLEY...
AROUND 5:00 PM.

WIND GUSTS AHEAD OF THIS LINE OF STORMS WILL BE AROUND 40 MPH...
AND A FEW LOCATIONS MAY SEE GUSTS AS HIGH AS 50 MPH.  SOME SMALL
HAIL IS ALSO POSSIBLE. WINDS OF THIS MAGNITUDE WILL BLOW LAWN
FURNITURE AND OTHER SMALL OBJECTS AROUND...AND MAY EVEN DOWN TREE
LIMBS OR SMALL TREES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM. SOME OF
THE STORMS MAY STRENGTHEN ENOUGH TO PRODUCE DAMAGING WIND GUSTS OR
DIME SIZED HAIL.

IF THREATENING WEATHER APPROACHES...SEEK SAFE INDOOR SHELTER UNTIL
THEY PASS. MOTORISTS SHOULD BE PREPARED FOR SUDDEN WIND GUSTS...AND
REDUCTIONS OF VISIBILITY IN THE HEAVY RAIN.

06
Special weather statement, Mar 13, 4:46 PM EST, 1 hour 29 minutes before
NCZ001>003-018-019-132245-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
446 PM EST THU MAR 13 2003

...THUNDERSTORMS WITH STRONG WINDS MOVING INTO THE AREA...

AN AREA OF SHOWERS AND THUNDERSTORMS WILL AFFECT THE HIGH COUNTRY
AND FOOTHILLS OF NORTH CAROLINA THROUGH 600 PM. WIND GUSTS AS HIGH
AS 50 MPH CAN BE EXPECTED...ESPECIALLY ALONG THE RIDGES...AND JUST
ON THE EAST SIDE OF THE BLUE RIDGE MOUNTAINS. WINDS AT THIS
SPEED CAN BLOW AROUND LOOSE OUTDOOR ITEMS...AND DOWN A FEW
TREE LIMBS. RAINFALL WILL BE HEAVY AT TIMES...WITH AMOUNTS UP TO
THREE QUARTERS OF AN INCH.

REMEMBER...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800
PM. SOME OF THE STORMS MAY STRENGTHEN ENOUGH TO PRODUCE DAMAGING WIND
GUSTS OR DIME SIZED HAIL.

IF THREATENING WEATHER APPROACHES...SEEK SAFE INDOOR SHELTER UNTIL
THEY PASS. MOTORISTS SHOULD BE PREPARED FOR SUDDEN WIND GUSTS...AND
REDUCTIONS OF VISIBILITY IN THE HEAVY RAIN.

05
Special weather statement, Mar 13, 5:00 PM EST, 1 hour 15 minutes before
VAZ016-017-022>024-032>035-043>045-132300-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
500 PM EST THU MAR 13 2003

...THUNDERSTORMS WITH STRONG WINDS MOVING INTO THE AREA...

AT 500 PM...AN AREA OF SHOWERS...AND A FEW THUNDERSTORMS...IS MOVING
THROUGH THE SOUTHERN SHENANDOAH AND ROANOKE VALLEYS...AND APPROACHING
THE BLUE RIDGE PARKWAY FROM ROCKBRIDGE COUNTY...SOUTHWARD TO THE
NORTH CAROLINA BORDER. WIND GUSTS OF 45 TO 50 MPH CAN BE
EXPECTED AS THESE STORMS PASS THROUGH BY 5:30 PM...ESPECIALLY ALONG
THE RIDGES...AND JUST ON THE EAST SIDE OF THE BLUE RIDGE MOUNTAINS
INTO BEDFORD...FRANKLIN AND PATRICK COUNTIES. WINDS OF THIS SPEED
CAN BLOW AROUND LOOSE OUTDOOR ITEMS...AND DOWN A FEW TREE LIMBS.
RAINFALL WILL BE BRIEFLY HEAVY...WITH AROUND A QUARTER INCH IN LESS
THAN 15 MINUTES.

THE STORMS WILL CONTINUE EASTWARD AND AFFECT THE LYNCHBURG...CITY
OF BEDFORD...MARTINSVILLE AND POSSIBLY THE DANVILLE AREAS BETWEEN
5:30 AND 6:00 PM. WIND GUSTS ARE STILL EXPECTED TO BE AS HIGH AS 40
MPH AS THEY MOVE THROUGH THESE AREAS.

REMEMBER...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800
PM. SOME OF THE STORMS MAY STRENGTHEN ENOUGH TO PRODUCE DAMAGING WIND
GUSTS OR DIME SIZED HAIL.

IF THREATENING WEATHER APPROACHES...SEEK SAFE INDOOR SHELTER UNTIL
THEY PASS. MOTORISTS SHOULD BE PREPARED FOR SUDDEN WIND GUSTS...AND
REDUCTIONS OF VISIBILITY IN THE HEAVY RAIN.

06
Special weather statement, Mar 13, 5:45 PM EST, 30 minutes before
NCZ003>006-019-020-VAZ032>035-043>047-058-059-132340-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
545 PM EST THU MAR 13 2003

...THUNDERSTORMS WITH STRONG WINDS MOVING THROUGH THE AREA...

AT 545 PM...AN LINE OF SHOWERS AND THUNDERSTORMS MOVING OFF OF THE
BLUE RIDGE IN SOUTHWEST VIRGINIA AND NORTHWEST NORTH CAROLINA IS
BEGINNING TO INTENSIFY. THE LINE EXTENDS FROM NEAR LYNCHBURG...
SOUTHWEST THROUGH BEDFORD CITY...TO NEAR MARTINSVILLE...AND THEN
NEAR THE DANBURY AND YADKINVILLE AREAS IN NORTHWEST NORTH
CAROLINA.

WIND GUSTS OF 40 TO 45 MPH CAN BE EXPECTED WITH THESE STORMS THROUGH
600 PM. AS THE STORMS CONTINUE EASTWARD...WIND GUSTS WILL LIKELY
INCREASE TO AROUND 50 MPH...AND MAY STRENGTHEN ENOUGH TO CAUSE
DAMAGE. AREAS MOST THREATENED BY DAMAGING WINDS INCLUDE...
BUCKINGHAM...APPOMATTOX...DANVILLE AND SOUTH BOSTON IN VIRGINIA...AND
REIDSVILLE...WENTWORTH AND YANCEYVILLE IN NORTHWEST NORTH CAROLINA.

REMEMBER...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800
PM FOR THE AREA. THE NATIONAL WEATHER SERVICE WILL CONTINUE TO
MONITOR THE PROGRESS OF THESE STORMS...AND WILL ISSUE WARNINGS IF
WINDS ARE EXPECTED TO REACH DAMAGING LEVELS.

IF THREATENING WEATHER APPROACHES...SEEK SAFE INDOOR SHELTER UNTIL
THEY PASS. MOTORISTS SHOULD BE PREPARED FOR SUDDEN WIND GUSTS...AND
REDUCTIONS OF VISIBILITY IN THE HEAVY RAIN.

06

Nearby

Severe Thunderstorm Warnings in Virginia, 2003Every severe thunderstorm warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.